# SDR AALA201807269011

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 60,805 hours, 26,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 EMERGENCY EXIT LIGHT LENS MISSING. MAINTENANCE REPLACED EMERGENCY EXIT LIGHT LENS PER AMM 33-51-13 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
